# SDR DALA2016061504665

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOUBLER AFT END AT BEAM NR 7 L1 DOOR.   AFT END AT BEAM NR 7 WAS REPAIRED IAW SRM 52-10-02, FIG 201, REPAIR 13.  CRACK LONG 0.812".
